# SDR DXTA2024030811140

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 14,878 hours, 11,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Strut
- Part number: UNKNOWN
- Condition: Binding
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW CAN NOT CLOSE CABIN DOOR FROM INSIDE. EVIDENCE OF SCARRING WHERE TOP FWD ROUND PIN ENGAGES LATCH PIN PLATE IN FRAME.  INSPECTED DOOR LOCK PINS & BEARING PLATES.  ADJUSTED AS REQUIRED. OPS CHKD DOOR, DOOR CLOSES BUT REQUIRES EXCESSIVE FORCE. INSP HANDLE ASSY, BELLCRANK ASSYS. REMOVED STEPS, INSP INTERNAL PARTS, NO DEFECTS.  INSTALLED STEPS & ATTACHED ELEC CONNECTOR. WORK DONE IAW AMM 52-10-00.  INSPECTED DOOR SUPPORT STRUT, HANDRAIL & ACTUATING LEVER, FOUND SUPPORT STRUTS LOOSE, ADJUSTED & SECURED TO DOOR. OPS CHECKED DOOR, ADJUSTED TOP LATCH PLATES & PRECATCH ADJUST PLATES, CLOSING IMPROVED, STILL REQUIRES EXCESSIVE FORCE TO CLOSE FROM THE INSIDE. DONE IAW AMM 52-10-00.
